| Catalog Number |
107640US |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Prismaflex st150 set has been temporarily approved for use in the us under emergency use authorization eua(b)(4) to deliver crrt to treat patients in an acute care environment during the covid-19 pandemic.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an external fluid leak was observed from the broken deaeration chamber of a prismaflex st150 set during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.